Aspirin Overdose Caused Crazy Bad Tinnitus

Discussion in 'Support' started by Ryland Croeser, Apr 9, 2020.

    1. Ryland Croeser

      Ryland Croeser Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Aspirin Overdose
      Hi all,

      A couple of months ago I tried to overdose on Aspirin and got crazy bad tinnitus which I think has dissipated somewhat but only a little. Is there any chance it goes away completely? It's been 2 months since it's happened.

      Thanks.
       
      • Hug Hug x 2
    2. jasonbourne

      jasonbourne Member

      Tinnitus Since:
      2017
      Cause of Tinnitus:
      noise
      After two months? It will probably always be there but will lower enough to the point of barely hearing it if you protect your ears for the rest of your life (I'm assuming you didn't have tinnitus before). At least now you know for sure whether you actually want to kill yourself. If you were suicidal before a more permanent and disturbing issue has now entered your life. A reality check so to speak.
       
      • Optimistic Optimistic x 1

Share This Page

Loading...